# SDR CALA2025031302749

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 56,536 hours, 21,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTOR D12350P/J FOUND DAMAGED/REMOVED AND REPLACED CONNECTOR D12350P IAW B737-800 WDM 33-51-21 AND SWPM 20-61-28. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW B737-800 AMM 33-51-00-7 10-801. OPERATIONAL TEST CHECKS GOOD/TEST PASS. SUPPORT TASK NSA EMX N/R 00190. SDR, NON-ROUTINE, AND ELB PAGE ATTACHED SEE N/R 00173 FOR WORK PERFORMED.
